Economics at your fingertips  

Semiparametric identification and estimation of discrete choice models for bundles

Fu Ouyang, Thomas Tao Yang and Hanghui Zhang

Economics Letters, 2020, vol. 193, issue C

Abstract: We study (point) identification of preference coefficients in semiparametric discrete choice models for bundles. The approach to the identification uses an “identification at infinity” (Chamberlain, 1986) insight in combination with median independence restrictions on unobservables. We propose two-stage maximum score (MS) estimators and show their consistency. Monte Carlo evidence demonstrates that our approach performs satisfactorily in finite samples.

Keywords: Bundle choices; Semiparametric model; Median independence; Identification at infinity; Maximum score estimation (search for similar items in EconPapers)
JEL-codes: C14 C23 C35 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.1016/j.econlet.2020.109321

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-10-10
Handle: RePEc:eee:ecolet:v:193:y:2020:i:c:s0165176520302123